# SDR ASOA201000796

- Difficulty date: May 23, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PLACARD "EMERGENCY EXIT "PUSH" RELEASE TURN HANDLE TO "OPEN" PUSH EXIT IN" IS WORN.  REMOVED REMAINING SILKSCREEN IAW AMM TASK 11-10-03-000-801 AND APPLIED NEW SILKSCREEN TO CREW ESCAPE HATCH (EMERGENCY EXIT) IAW AMM TASK 11-10-03-400-801.
